کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4671304 1346428 2007 4 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A new family of symmetric bivariate copulas ⁎
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات (عمومی)
پیش نمایش صفحه اول مقاله
A new family of symmetric bivariate copulas ⁎
چکیده انگلیسی

A new class of copulas, depending on an univariate function, is introduced and its properties (dependence, ordering, symmetry) are studied. To cite this article: F. Durante, C. R. Acad. Sci. Paris, Ser. I 344 (2007).

RésuméOn introduit une nouvelle famille de copules, qui dépendent d'une fonction unidimensionnelle, et l'on étudie ses propriétés (dépendance, ordre, symétrie). Pour citer cet article : F. Durante, C. R. Acad. Sci. Paris, Ser. I 344 (2007).

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Comptes Rendus Mathematique - Volume 344, Issue 3, 1 February 2007, Pages 195-198